Jump to content
CrazyBoards.org

Recommended Posts

I have been taking clonazepam .5mg twice a day for years now.  Never had a problem.  Upped dosage to help with sleep, begin having bed wetting issues.  Stopped the night time/help me sleep pill.  Months ago. But starting to have problems again.  Last time got urinary tract stuff all checked out and was ok.  Will double check that again.  But was curious (morbidly so) whether anyone else has had or does have this issue.  It is extremely depressing.  Along with being depressed.  So trying to cut back to .25 mg twice a day, and boy is that miserable.  Been reading those posts about weaning off clonazepam and  I am scaring myself to death.  The other meds involved are:  wellbutrin 2x a day 150 mg, latuda 40 mb and buspar, don't have the bottle waiting for refill.  Do any of those cause this?  I have checked all the official info, and don't find it associated with anything but clonazepam.  and while I am at it, might as well finish myself off with asking  about libido and any of these particular drugs.   I think i have thoroughly embarassed myself now. 

Edited by wildinthehead
Link to comment
Share on other sites

Welcome to CB.

 

I've never had a problem with urinary incontinence and Klonopin.

 

But have you told your psychiatrist (pdoc) this, about increasing/decreasing the klonopin and the incontinence? 

 

You're right, weaning down off clonazepam really sucks, and for me took me a very long time just to decrease the dose a little.

Edited by melissaw72
Link to comment
Share on other sites

hi there.  i have issues with clonazepam and urinary incontinence, especially at night.  it is totally embarrassing.

 

i'm not sure what factors affect when it gets better or worse - sometimes, i can be on a decent dose and be okay.  other times, i have this problem every day for months until i stop the clonazepam - then magically my bladder works great.  it's a rare reaction so says my pdoc, but it happens.

 

if it's way too hard to NOT take clonazepam, maybe you could ask about other benzos - a different one might not cause the same problems.  when i tried others i didn't get the incontinence problem, but they didn't really work either.  so i take the clonazepam until i've had to change my sheets one too many times.

 

the libido could be the latuda.  i did not exist below the waist on that drug.  i'm not sure if buspar has that effect (haven't taken it since elementary school!).  wellbutrin is supposed to be good for sex drive (it helps mine, especially when other drugs are killing it).

 

hope you have some success working this out with your doc.

 

ETA: my pdoc says no clonazepam after 6 pm.  if i need something to sleep, i take something like trazadone, zopiclone, or an AAP.  i don't like benzos for sleep anyway, i don't find they work all that well.

Edited by lysergia
Link to comment
Share on other sites

I've never understood benzos for sleep, I stopped getting drowsy from Xanax after a few days. The same with my husband and Klonopin, but he also takes it for seizures, so there's that.

 

I'd never heard of this side effect before. Good to know.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...